# SDR EIA990235

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Nicked
- Location: Nr 4 Pylon
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, NR 4 PYLON UPPER FRONT SPAR FITTING AT STATION 225 HAS SEVERAL BAD NICKS.  REPAIRED PER RS-R-54-54-34111 AND SRM 54-40-01 FIG 1, 8110-3.  (M)
